# SDR SWAA2025092216258

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 17,322 hours, 7,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Component: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED, REPLACED, AND PERFORMED GOOD TEST OF BATTERY PACK M2816 IAW AMM 33-51-06-960-802.
